# SDR DALA2023071205656

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 90,811 hours, 36,545 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0685 -MISC/DE- CREW ELECTED DE AFTER QRH COMPLETION FOR TE FLAP ASYM INDICATION DURING APPROACH. CORRECTIVE ACTION: C/W MCC LOGS. BIT FSEU. REPLACED RT FLAP POSITION TRANSMITTER.
